On the uniqueness of elements of the best approximation and the best one-sided approximation in the space L1

Authors

  • V. F. Babenko
  • V. N. Glushko

Abstract

The problem of uniqueness of the best approximations in the space L1[a,b] is studied We consider the problem of the best approximation and the best (α,β)-approximation of continuous functions and the problem of the best one-sided approximation of continuously differentiable functions.

Published

25.05.1994

Issue

Section

Research articles

How to Cite

Babenko, V. F., and V. N. Glushko. “On the Uniqueness of Elements of the Best Approximation and the Best One-Sided Approximation in the Space L1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 5, May 1994, pp. 475–483, https://umj.imath.kiev.ua/index.php/umj/article/view/5711.